# SDR DALA2023020700967

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 24,749 hours, 3,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3327 CORROSION FLOOR STRUCTURE FR75 TO FR76 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED NEW FLOOR STRUCTURE AND FASTENERS BTW FR75 TO FR76 IN PASSENGER CABIN AS PER A330 SRM 51-42-11 SRM 51-72-11. (2615762)
